| Catalog Number |
5510F401 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Erythema (1840); Hypersensitivity/Allergic reaction (1907)
| Date of Event |
12/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat#: 5550-g-298-e triathlon symmetric x3 patella; lot#: 3jdf.Cat#: 5521-b-400 tri ts baseplate size 4; lot#: tr97db.Cat#: 5531-g-409-e x3 triathlon cs insert no 4 9mm; lot#: lns742.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
The physician reported that this case is suspected to be a metal allergy.Redness appeared around the left knee, the site of the recent surgery.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Lot details updated.An event regarding allergy/reaction involving a triathlon femoral component was reported.The event was not confirmed.Method & results:
-product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remains implanted.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions:
the physician reported that this case is suspected to be a metal allergy.The exact cause of the event could not be determined because insufficient information was provided.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.